# SDR M17F20230810112

- Difficulty date: July 28, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: XAJOY
- Make and model: Boeing 737852
- Aircraft serial: 35121
- Aircraft time: 59,243 hours, 22,898 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: M832481015
- Part serial: NA
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: L
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ENG NO 2 LOW ENG OIL INDICATION.  FRM 790 070 52
